Go Back   FitDay Discussion Boards > WOMEN’S ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 05-11-2010, 07:22 PM   #1 (permalink)
FitDay Member
 
Join Date: Apr 2010
Location: Montana
Posts: 115
Default TMI question for the ladies out there.

I have a problem. Since I started this journey (I'm on week five) this is my first period. And I have to say, that it's like it was when I was on birth control pills. I was EVIL and had horrible periods on the pill. I have had the worst cramps, tired, crabby and just overall not a happy person. NOrmally I have almost no cramps, and it starts up without a lot of spotting, it's not heavy except for day 2 and I have much less irritability.

Is it the excess estrogen that is stored in my fat that I'm losing?
__________________
___________________

Chris--aka 'montanacricket'
montanacricket is offline   Reply With Quote
Old 06-20-2010, 11:47 PM   #2 (permalink)
FitDay Member
 
Join Date: May 2010
Location: Washington State
Posts: 96
Send a message via Yahoo to Jaybrodz
Default

This site may be of help and I would seek medical advice.

How to Balance Estrogen Levels with Food! | eHow.com
__________________

Jaynie

Fitday St Date (this time): 5/20/10/Actual: 1/1/09
St Weight: 252lbs/283.5lbs
Current Weight: 241lbs
Total weight lost: 11lbs

Goal Weight: 142lbs
Goal Date: Just taking each day at a time.
Mindset: "Never go back into the 250's!"
Jaybrodz is offline   Reply With Quote
Reply

Tags
spotting

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2